# SDR ERAA097498

- Difficulty date: September 16, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- Aircraft time: 19,079 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Intermittent
- Location: Elt
- Component: Elt
- Component part number: 453015002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

G SWITCH IS TOO SENSITIVE AND IT WORKS INTERMITTENTLY SUB ASSEMBLY AND TOP COVER CRACKED/BROKEN.  REPLACED SUB ASSEMBLY AND TOP COVE, G SWITCH.  REPLACED AS PART OF SUBASSEMBLY.
